Title: The asymptotic zero distribution of multiple orthogonal polynomials associated with Macdonald functions
Authors: Zhang, Lun ×
Roman, Pablo Manuel #
Issue Date: Feb-2011
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:163 issue:2 pages:143-162
Abstract: We study the asymptotic zero distribution of type II multiple orthogonal polynomials associated with two Macdonald functions (modified Bessel functions of the second kind). On the basis of the four-term recurrence relation, it is shown that, after proper scaling, the sequence of normalized zero counting measures converges weakly to the first component of a vector of two measures which satisfies a vector equilibrium problem wit two external fields. We also give the explicit formula for the equilibrium vector in terms of solutions of an algebraic equation.
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science